Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Free differentiable actions of $ S\sp{1}$ and $ S\sp{3}$ on homotopy $ 11$-spheres


Authors: Hsu-tung Ku and Mei-chin Ku
Journal: Trans. Amer. Math. Soc. 138 (1969), 223-228
MSC: Primary 57.47
MathSciNet review: 0238354
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.47

Retrieve articles in all journals with MSC: 57.47


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0238354-9
PII: S 0002-9947(1969)0238354-9
Article copyright: © Copyright 1969 American Mathematical Society